MathSciNet Relay Station
MathSciNet bibliographic data
MR1056443 60E10 (39B52 45E10 60E07)
Ramachandran, B.; Lau, Ka-Sing; Gu, Hua Min On characteristic functions satisfying a functional equation and related classes of simultaneous integral equations. Sankhyā Ser. A 50 (1988), no. 2, 190–198.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement